# SDR AALA20100529TUL02

- Difficulty date: May 29, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N469AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49599
- Aircraft time: 63,281 hours, 33,001 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT FASTENER STATION 196 LONGERON 22 LEFT.  INSTALLED DOUBLER AND FILLER PER EA 010892.
